Social Anxiety Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
37 Posts
Discussion Starter · #1 ·
I've been taking Nardil since January. I'm still having good luck with the drug and have finally overcome all of the side effects except for two.

The first is a slight hesitation in urination, no big deal.

The second side effect I'm still experiencing is a delay in orgasm. I can FINALLY have one again THANK GOD!! I didn't have one for about three months. At first it was no big deal, but toward the end it was getting to be a little much.

The problem is, I can have an orgasm again but it takes A LOT of effort to do so, a major delayed orgasm!!

What I'm wondering is, from those with Nardil experience, does the delay go away and return to normal or is this a permanent part of taking the drug? I know that everybody is different but I would like to hear how this has gone with other Nardil users.

Thanks for your help!!

j
 

·
Banned
Joined
·
1,376 Posts
your side effects are common but you can work around them, sexual partners appreciate a delay before organism

assuming the med is working for you, the side effects should be acceptable
remember your diet restrictions
 
1 - 2 of 2 Posts
Top